Free Access
Volume 9, February 2003
Page(s) 317 - 341
Published online 15 September 2003
  1. D.R. Adams and L.I. Hedberg, Function spaces and potential theory. Springer-Verlag, Berlin, Grundlehren Math. Wiss. 314 (1996). [Google Scholar]
  2. N. Aissaoui, Bessel potentials in Orlicz spaces. Rev. Mat. Univ. Complut. Madrid 10 (1997) 55-79. [MathSciNet] [Google Scholar]
  3. N. Aissaoui, Some developments of Strongly Nonlinear Potential Theory. Libertas Math. 19 (1999) 155-170. [MathSciNet] [Google Scholar]
  4. N. Aissaoui and A. Benkirane, Capacités dans les espaces d'Orlicz. Ann. Sci. Math. Québec 18 (1994) 1-23. [Google Scholar]
  5. P. Baras and M. Pierre, Singularités éliminables pour des équations semi-linéaires. Ann. Inst. Fourier (Grenoble) 34 (1984) 185-206. [MathSciNet] [Google Scholar]
  6. P. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre and J.L. Vazquez, An L1 theory of existence and uniqueness of nonlinear elliptic equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995) 240-273. [Google Scholar]
  7. P. Bénilan, H. Brezis and M. Crandall, A semilinear elliptic equation in L1(RN). Ann. Scuola Norm. Sup. Pisa Cl. Sci. 2 (1975) 523-555. [MathSciNet] [Google Scholar]
  8. L. Boccardo and T. Gallouët, Nonlinear elliptic equations with right-hand side measures. Comm. Partial Differential Equations 17 (1992) 641-655. [MathSciNet] [Google Scholar]
  9. H. Brezis, Nonlinear elliptic equations involving measures, in Contributions to nonlinear partial differential equations (Madrid, 1981). Pitman, Boston, Mass.-London, Res. Notes in Math. 89 1983) 82-89. [Google Scholar]
  10. G. Choquet, Theory of Capacities, Ann. Inst. Fourier (Grenoble) 5 (1953-1954) 131-295 (Ch. 1, Thm 4.1, p. 142). [Google Scholar]
  11. G. Dal Maso, F. Murat, L. Orsina and A. Prignet, Renormalized solutions for elliptic equations with general measure data. Ann. Scuola Norm. Sup. Pisa CL. Sci. 28 (1999) 741-808. [Google Scholar]
  12. T.K. Donaldson and N.S. Trudinger, Orlicz-Sobolev spaces and embedding theorems. J. Funct. Anal. 8 (1971) 52-75. [CrossRef] [Google Scholar]
  13. A. Fiorenza, An inequality for Jensen Means. Nonlinear Anal. 16 (1991) 191-198. [CrossRef] [MathSciNet] [Google Scholar]
  14. T. Gallouët and J.M. Morel, Resolution of a semilinear equation in L1. Proc. Roy. Soc. Edinburgh 96 (1984) 275-288. [Google Scholar]
  15. J. Gustavsson and J. Peetre, Interpolation of Orlicz spaces. Studia Math. 60 (1977) 33-59. [MathSciNet] [Google Scholar]
  16. V. Kokilashvili and M. Krbec, Weighted inequalities in Lorentz and Orlicz spaces. World Scientific (1991). [Google Scholar]
  17. M.A. Krasnosel'skii and Ya.B. Rutickii, Convex functions and Orlicz Spaces. Noordhoff Ltd. (1961). [Google Scholar]
  18. J. Leray and J.-L. Lions, Quelques résultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder. Bull. Soc. Math. France 93 (1965) 97-107. [CrossRef] [Google Scholar]
  19. L. Maligranda, Orlicz Spaces and Interpolation. Dep. de Matematica Univ. Estadual de Campinas, Campinas, Brazil (1989). [Google Scholar]
  20. J. Malý, Coarea properties of Sobolev functions, in Proc. Function Spaces, Differential Operators and Nonlinear Analysis (The Hans Triebel Anniversary Volume). Birkhäuser, Basel (to appear). [Google Scholar]
  21. J. Malý, D. Swanson and W.P. Ziemer, Fine behavior of functions with gradient in a Lorentz space (in preparation). [Google Scholar]
  22. V.G. Maz'ja and V.P. Havin, Nonlinear potential theory. Uspekhi Mat. Nauk 27 (1972) 67-138. English translation: Russian Math. Surveys 27 (1972) 71-148. [Google Scholar]
  23. L. Orsina and A. Prignet, Nonexistence of solutions for some nonlinear elliptic equations involving measures. Proc. Roy. Soc. Edinburgh Ser. A 130 (2000) 167-187. [CrossRef] [Google Scholar]
  24. L.E. Persson, Interpolation with a parameter function. Math. Scand. 59 (1986) 199-222. [MathSciNet] [Google Scholar]
  25. M.M. Rao and Z.D. Ren, Theory of Orlicz Spaces. Marcel Dekker (1991). [Google Scholar]
  26. C.A. Rogers, Hausdorff Measures. Cambridge University Press (1970). [Google Scholar]
  27. E.M. Stein, Singular Integrals and Differentiability properties of functions. Princeton University Press (1970). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.